Dispersive functions and stochastic orders

Volume 24 / 1997

Jarosław Bartoszewicz Applicationes Mathematicae 24 (1997), 429-444 DOI: 10.4064/am-24-4-429-444


Generalizations of the hazard functions are proposed and general hazard rate orders are introduced. Some stochastic orders are defined as general ones. A unified derivation of relations between the dispersive order and some other orders of distributions is presented


  • Jarosław Bartoszewicz

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image